Mathematical modeling of distributed catastrophic and terrorist risks

Haivoronskyy OO, Ermoliev Y, Knopov P, & Norkin V (2015). Mathematical modeling of distributed catastrophic and terrorist risks. Cybernetics and Systems Analysis 51 (1): 85-95. DOI:10.1007/s10559-015-9700-6.

Full text not available from this repository.

Abstract

The paper shows how the mathematical tools of the theory of controlled Markov fields can be applied to model catastrophic risks caused by natural events or terrorist threats. The examples of problem statements of long-term investment in security are given. A survey of solution methods for stochastic optimal control problems is proposed. It is shown that these problems can be reduced to finite-dimensional stochastic programming problems and can be solved by the stochastic quasigradient method.

Item Type: Article
Additional Information: Erratum- Volume 51, Issue 2, 1 March 2015, Page 324; [doi:10.1007/s10559-015-9724-y]
Uncontrolled Keywords: catastrophic risk, terrorist threat; controlled Markov field; random field with local interaction; Gibbs field; stochastic programming; stochastic quasigradient method.
Research Programs: Advanced Systems Analysis (ASA)
Ecosystems Services and Management (ESM)
Bibliographic Reference: Cybernetics and Systems Analysis; 51(1):85-95 (January 2015)
Related URLs:
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:53
Last Modified: 24 Feb 2016 13:36
URI: http://pure.iiasa.ac.at/11517

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313